Modeling of "information bubbles" in the global information space

Information
Title: Modeling of "information bubbles" in the global information space
Issue: Vol. 14, No 4, 2021
Published date: 12-2021 (print) / 12-2021 (online)
Journal: Journal of International Studies
ISSN: 2071-8330, eISSN: 2306-3483
Authors: Olha Kuzmenko
Agnieszka Cyburt
Hanna Yarovenko
Valeryia Yersh
Yuliia Humenna
DOI: 10.14254/2071-8330.2021/14-4/18
DOAJ: https://doaj.org/article/96b8ef79d9c949c6a75e824617b03cd1
Language: English
Pages: 270-285 (16)
Website: https://www.jois.eu/?740,en_modeling-of-information-bubbles-in-the-global-information-space